# SDR SWAA2021080922800

- Difficulty date: February 19, 2020
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 75,347 hours, 44,877 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Retainer
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER HORIZONTAL STAB AFT BLADE SEAL RETAINER IS DAMAGED / REMOVED DAMAGED LH UPPER HSTAB AFT BLADE SEAL RETAINER APPLIED TOPCOAT TO NEW PART AND INSTALLED SEAL RETAINER IAW SRM 51-40-02-0G-0 SECTION 9 AND AMM 51-21-73-370-801. ATAG: U10971
